# SDR SIMA2019100193005

- Difficulty date: September 30, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 34,209 hours, 30,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FAIRING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LAMP IAW AMM 33-50-10.  OPS CHECKED GOOD.
